Academic Journals Database
Disseminating quality controlled scientific knowledge

Fundamental Solution of the Cauchy Problem for an Anisotropic Electrodynamic System

Author(s): Valery Yakhno | Ali Sevimlican

Journal: Sel├žuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 2;
Issue: 1;
Start page: 83;
Date: 2001;
Original page

Keywords: Cauchy problem | fundamental solution | Maxwell's system | telegraph equation.

This paper deals with Maxwell's system. An Explicit formula for a fundamental solution of the Cauchy problem for Maxwell's system with the constant dielectric and magnetic permeabilities, and the matrix conductivity is constructed.
Perfect English Grammar     Make your system Speedy again with SpeedyPC Pro!